# SDR REXA2018031900270

- Difficulty date: March 19, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,020 hours, 21,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part serial: 6096326
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN LBL27 AND LT SILL AT FS 484.0 INBD CLIP IS CRACKED. REMOVED AND REPLACED INBOARD LT ANGLE(CLIP) FS484 WITH NEW ANGLE IAW REO 601R-53-41-059 REV B.
